neurothopy in Toes
Jun 18, 2008
Hello is Neurothopy common in HIV + patients. My CD4 count is 280 vl 220,000. I just recently re-started meds. Is it serious and does it go away with treatment. Should I be concerned sometimes it hurt so bad I can't sleep.
Response from Dr. Young
Thank you for your post.
Neuropathy is a common and often serious complication of HIV infection. Treatment with current HIV medications sometime, but not always, helps with the symptoms. There are a number of alternative treatments too- including medications like Neurontin and Lyrica. It's also relevant to make sure that there isn't a different cause for the foot pain (like syphilis, vitamin B12 deficiency or anatomic problems).
Your symptoms sound bad enough that I would definitely bring this to the attention of your healthcare provider.
Best of luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Testicles Could I Have HIV
- Dry Cough After Sex With Stripper Condom Broke Worried I Have HIV
- Fever After Masturbation Worried I Have HIV
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Swollen Glands After Open Mouth Kissing Worried I Have HIV
- What Stds Cause A Redness And Red Bumps On Penis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.